MathSciNet Relay Station
MathSciNet bibliographic data
MR1327263 60F15 (60F17 60J65)
Deovelʹs, P.; Lifshits, M. A. The protuberance effect in the generalized Strassen-Révész functional law. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 216 (1994), Problemy Teorii Veroyatnost. Raspred. 13, 33--41, 162; translation in J. Math. Sci. (New York) 88 (1998), no. 1, 22–28
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:25:00 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f73f36bd366464c6fdc2cf4e27011c41; path=/; expires=Fri, 06-Jun-2031 09:25:00 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=51 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58b Wn"7<ũ,*̅k.ض23q#ҪRߡo'%ԑb|99;״_<\CbR/?}RW^Cxd|_ݾt -)i%es;8[jiHA*F_XbmVX+'\Ρ8%3`Gf $HJd}A94' ~T& [V$-. ZSwZVN} Ӭ]Xf*]Cǂ&iF3x6LI`31DRڤJGQK)$O&-`C@MDGMFՁ'!7jC!쒄/TO$FBi'txpbz,!_<[ȭ|